Pacific Journal of Mathematics

Invariant subspaces of weak-$\ast$ Dirichlet algebras.

Takahiko Nakazi

Article information

Source
Pacific J. Math., Volume 69, Number 1 (1977), 151-167.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817102

Mathematical Reviews number (MathSciNet)
MR0493359

Zentralblatt MATH identifier
0342.46044

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Citation

Nakazi, Takahiko. Invariant subspaces of weak-$\ast$ Dirichlet algebras. Pacific J. Math. 69 (1977), no. 1, 151--167. https://projecteuclid.org/euclid.pjm/1102817102


Export citation

References

  • [1] T. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969.
  • [2] H. Helson and D. Lowdenslager, Invariantsubspaces, Proc. Internat. Symp. Linear Spaces, Jerusalem, 1960, 251-262. Macmillan (Pergamon), New York, 1961.
  • [3] K. Hoffman and H. Rossi, Function theory and multiplicativelinearfunctionals, Trans. Amer. Math. Soc, 116 (1965), 536-543.
  • [4] S. Merrill and N. Lai, Characterization of certain invariantsubspaces of Hp and Lp spaces derived from logomodular algebras, Pacific J. Math., 30 (1969), 463-474.
  • [5] T. Nakazi, Nonmaximal weak-*Dirichlet algebras, Hokkaido Math. J., 5 (1976), 88-96.
  • [6] T. P. Srinivasan and Ju-Kwei Wang, Weak-*Dirichletalgebras, Proc. Internat. Sympos. on Function Algebras (Tulane Univ. 1965), Scott-Foresman, Chicago, III., 1966, 216-249.
  • [7] Yabuta, A note on extremum problems in abstract Hardy spaces, Arch. Math., 23 (1972), 54-57.